# SDR SWIA202162826

- Difficulty date: August 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED BUSINGS AND HARDWARE WITH NEW ON L/H AILERON WING AFT SPAR. REF. CRJ700 AMM 20-31-00-400-801-A01.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
